MathSciNet Relay Station
MathSciNet bibliographic data
MR533800 17B05 (17B20)
Benkart, G. M.; Isaacs, I. M.; Osborn, J. M. Lie algebras with self-centralizing ad-nilpotent elements. J. Algebra 57 (1979), no. 2, 279–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement